Advertisement

Mathematical Notes

, Volume 57, Issue 6, pp 643–645 | Cite as

On strong evolution inequalities for the equationsutt=a(t) uxx

  • E. B. Bykhovskii
Article
  • 28 Downloads

Keywords

Strong Evolution Evolution Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. A. Yakubovich and V. M. Starzhinskii,Linear Differential Equations with Periodic Coefficients and Their Applications, Nauka, Moscow (1972).Google Scholar
  2. 2.
    V. I. Smirnov,A Course in Higher Mathematics, Vol. 3, Part. 2 [in Russian], Nauka, Moscow (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • E. B. Bykhovskii
    • 1
  1. 1.Omsk State UniversityUSSR

Personalised recommendations